I am experiencing high blood pressure (hypertension), auditory hallucination, red or bloodshot eyes, heart murmur, difficulty thinking and balance...I'm a meth addict, daily for 2 years, . 5+ grams. Will these symptoms be reversible if I quit?

Meth. continuing w/meth will only make things worse. You have good change to reverse many of your symptoms when you stop. Your symptoms are like a sneeze when you have a cold, not the underlying issue, which is meth. Please do get health ASAP. Start w/seeing your doctor for safety sake and referrals. Peace and good health.

Related Questions

High blood pressure 150/90 and systolic murmur in arote area. Any relations? 35yrs. Was referred to heart cardiology. Any cause? What tests do I take?

Murmur. Murmur is caused by turbulent blood flow. High blood pressure can be associated with turbulent blood flow. Many other things also are associated. Discuss your situation with the cardiologist that you see. A history and exam are the first steps. The cardiologist can explain any additional testing that may be indicated for you. We have lots of possible tests depending on the infomation needed. Read more...

High blood pressure and heart murmer linked?

They can. Innocent heart murmurs can be present in pts with hypertension. People with congenital heart disease with bicuspid aortic valve with heart murmur, can have associated condition called coarctation of aota with hypertension they can have both . Read more...